Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 16, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 2, 2018, 3:54 PM EDT for Effingham County, Screven County, Georgia; Allendale County, Hampton County, South Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2018, 3:54 PM EDT (19:54 UTC)
- Expired
- Jun 2, 2018, 4:37 PM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Effingham County, GA, Screven County, GA, Allendale County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:05 PM EDT | TSTM WND DMG | 3 Ne Hunters, GA | SCREVEN COUNTY 911 REPORTED A TREE DOWN ON POOR ROBIN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886
WUUS52 KCHS 021954
SVRCHS
GAC103-251-SCC005-049-022100-
/O.NEW.KCHS.SV.W.0016.180602T1954Z-180602T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
354 PM EDT SAT JUN 2 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Screven County in southeastern Georgia...
Effingham County in southeastern Georgia...
Hampton County in southeastern South Carolina...
Allendale County in southeastern South Carolina...
* Until 500 PM EDT.
* At 353 PM EDT, severe thunderstorms were located along a line
extending from 16 miles southwest of Allendale to 8 miles south of
Sylvania, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Lake Warren State Park, Estill, Gifford, Newington, Furman, Scotia,
Luray and Lena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3282 8109 3250 8133 3261 8170 3294 8148
TIME...MOT...LOC 1953Z 306DEG 25KT 3285 8151 3262 8166
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
876
WWUS52 KCHS 022015
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
415 PM EDT SAT JUN 2 2018
GAC103-251-SCC005-049-022100-
/O.CON.KCHS.SV.W.0016.000000T0000Z-180602T2100Z/
Screven GA-Effingham GA-Hampton SC-Allendale SC-
415 PM EDT SAT JUN 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SCREVEN...EFFINGHAM...HAMPTON AND ALLENDALE COUNTIES...
At 414 PM EDT, severe thunderstorms were located along a line
extending from 9 miles south of Allendale to 16 miles southwest of
Lake Warren State Park to 13 miles northwest of Springfield, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Lake Warren State Park, Estill, Gifford, Newington, Furman, Scotia,
Luray and Lena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3282 8109 3250 8133 3259 8163 3272 8152
3294 8148
TIME...MOT...LOC 2014Z 297DEG 31KT 3288 8133 3265 8133 3254 8143
HAIL...<.75IN
WIND...60MPH
$$
MTE192
WWUS52 KCHS 022031
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
431 PM EDT SAT JUN 2 2018
GAC103-251-SCC005-049-022100-
/O.CON.KCHS.SV.W.0016.000000T0000Z-180602T2100Z/
Screven GA-Effingham GA-Hampton SC-Allendale SC-
431 PM EDT SAT JUN 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SCREVEN...EFFINGHAM...HAMPTON AND ALLENDALE COUNTIES...
At 431 PM EDT, severe thunderstorms were located along a line
extending from Lake Warren State Park to 17 miles northwest of
Ridgeland to 9 miles north of Springfield, moving southeast at 25
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Lake Warren State Park, Estill, Gifford, Newington, Furman, Scotia,
Luray and Lena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3282 8109 3250 8133 3257 8155 3269 8143
3290 8136
TIME...MOT...LOC 2031Z 303DEG 23KT 3283 8121 3261 8124 3251 8135
HAIL...<.75IN
WIND...60MPH
$$
MTE157
WWUS52 KCHS 022037
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
437 PM EDT SAT JUN 2 2018
GAC103-251-SCC005-049-022047-
/O.CAN.KCHS.SV.W.0016.000000T0000Z-180602T2100Z/
Screven GA-Effingham GA-Hampton SC-Allendale SC-
437 PM EDT SAT JUN 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN...EFFINGHAM...HAMPTON
AND ALLENDALE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3282 8109 3250 8133 3257 8155 3269 8143
3290 8136
TIME...MOT...LOC 2035Z 306DEG 25KT 3281 8118 3259 8121 3249 8132
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:17 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 2, 2:17 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Charleston SC 217 PM EDT Sat Jun 2 2018 .SYNOPSIS... A warm and humid air mass will linger across the region through the rest of this weekend. A cold front is forecast to sweep across southeast South Carolina and Georgia late Sunday night into Monday morning. In the wake of the front, a drier air mass is expected to build across the Southeast U.S. through early next week. During the mid to late week, conditions are expected to see gradual increases in deep moisture. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... There is a Severe Thunderstorm Watch in effect for some of our GA counties until 8 PM this evening. Radar shows scattered showers and thunderstorms developing across our area with more storms approaching from the west. Water vapor imager indicates a pretty good disturbance starting to move over the area, which is helping to intiate the convection. The sea breeze has remained pinned along the coast, but it could trend inland a little into this evening. CAM's continue pointing to the highest risk for severe weather across Southeast Georgia over the next few hours. The forecast reflects this thinking. MLCAPES ~2,000 J/kg are located here along with plenty of moisture in the form of PWATs >1.5". But shear remains the limiting factor with 0-6km bulk shear 15-25 kt. DCAPEs are good at 1,000-1,200 J/kg. Hence the main risk is damaging winds with maybe some hail. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... Tonight: Convection will gradually wind down and push off the lower South Carolina coast during the evening hours. The speed in which this occurs will be dependent on how organized afternoon convection can become. Rain chances will diminish through the night and debris cloudiness will steadily thin with time. Could see some shallow ground fog and stratus develop where winds drop off enough, but this is not expected to be significant. Lows will range from the lower 70s inland to the mid 70s at the beaches, but rain-cooled air could push lows down even further. Sunday: Short range guidance indicates that a mid level low is forecast to pivot over the DelMarVa area as the negatively trough axis extends south across the western Atlantic. The center of a 595 DM ridge will remain over the Rio Grande Valley. This pattern will result in northwest low to mid level flow across the forecast area. By late afternoon, the sfc cold front is expected to reach the southern Appalachians. Broad downsloping flow will likely continue to remain across the CWA through the daylight hours. In fact, several model solutions generate little to no convection through the Sunday period. I will indicate dry conditions during the morning, then gradual increasing PoPs to low Chc by late in the afternoon. It certainly appears that the greatest coverage of showers and thunderstorms will occur during the evening hours. By the evening, a broad pre-frontal sfc trough will develop ahead of the cold front. The sfc moisture convergence along and ahead of the cold front should yield scattered showers and thunderstorms. Coverage will decrease from west to east late Sunday night as the cold front moves across the forecast area. High temperatures are forecast to range from the mid 90s across SE GA to the low 90s along the SC coast. Low temperatures should range from near 70 inland to the mid 70s across the coastal counties. Monday and Tuesday: The center of broad high pressure will build from the Great Plains to the across the Deep South. Sfc dewpoints are expected to fall into the low 60s inland to upper 60s along the coast on Monday, generally 1-2 degrees lower on Tuesday. Forecast soundings indicate that CAPE will exist above a H7 inversion, but will likely remain capped by 5-15 J/kg of CIN. PoPs on both days will be limited to less than 15 percent. Temperatures are forecast to range between 1-2 degrees warmer than normals. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A broad trough will ripple over the region Wednesday through the rest of the work week. GFS indicates that a S/W will amplify over the southern Appalachians on Saturday. At the sfc, weak return flow should supply the region with gradual increases in moisture and instability. I will forecast diurnal SCHC PoPs through the late work week. However, chances are expected to increase on Saturday as a weak warm front lifts across the forecast area. High temperatures on Saturday will feature near 90s across SE GA. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... KCHS: Mainly VFR. Synoptic models keep the worst of the convective coverage south of the terminal over the next few hours. However, hi-res models indicate some of these storms will migrate north and impact the terminal. Given the uncertainty at this point, we opted for VCTS from 20-00Z to cover this. When radar trends become more defined, we will amend to add a TEMPO if neccessary. Any direct impacts would lead to brief IFR, gusty winds, and maybe even some small hail. Later this evening, conditions improve and VFR will prevail. KSAV: Showers and thunderstorms are expected to impact the terminal over the upcoming hours. Both radar trends and hi-res models have the worst conditions from roughly 20-23Z. This is when we have a TEMPO for IFR, mainly due to visibilities in +TSRA. Gusty winds are also possible. VCTS is possible until about 00Z, but we will wait for better radar trends to adjust this end time in the TAF. Conditions will quickly improve this evening, with VFR prevailing. Extended Aviation Outlook: Mainly VFR conditions expected through late next week. A brief period of fog or ground fog is possible during the pre-dawn hours each morning, especially Tuesday and Wednesday. && .MARINE... Rest of today: There is a Severe Thunderstorms Watch for the GA waters out 20 nm until 8 PM this evening. Thunderstorms will produce gusty winds exceeding 34 kt with maybe even some small hail. Elsewhere, outside of the watch box, strong storms are expected and a few severe storms remain possible until this evening, especially around the sea breeze. Outside of the storms further to the nortSouth to southwest winds will persist through the period. Tonight: Thunderstorms will dissipate across the waters. Expect SW winds 10-15 kt to prevail with seas 2-4 ft. Sunday through Wednesday: Winds will remain from the SSW on Sunday as a cold front approaches the region from the west. Scattered showers and thunderstorms are forecast to develop across the marine zones, especially during Sunday evening. Wave heights are forecast to range from 2-3 feet within 20 NM to 3-4 feet beyond 20 NM. The cold front is expected to sweep across the region late Sunday night into Monday morning, resulting in winds to shift from the NW on Monday. Broad high pressure will slide across the region through Thursday, providing the region with light winds and waves between 1-2 feet. On Friday, steady east winds are forecast to develop across the marine zones, speeds around 10 kts. Seas are expected to range around 1 foot along the coast to around 2 feet at 10 Nm and beyond. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jun 2, 1:24 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 124 PM EDT Sat Jun 2 2018 AMZ330-350-352-374-GAZ087-088-SCZ040-042>045-047>052-031730- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton-Charleston- Coastal Jasper-Tidal Berkeley- 124 PM EDT Sat Jun 2 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. Severe Thunderstorms: Showers and thunderstorms impact Southeast South Carolina into this evening. A few of these thunderstorms could become severe with large hail and damaging winds. In addition to severe weather, there will be a risk for locally heavy rainfall capable of producing minor flooding of low lying and poor drainage areas and frequent cloud to ground lightning. For mariners, thunderstorms could produce winds in excess of 35 kt, hail, frequent cloud to water lightning and visibilities of 1 NM or less in heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ354-GAZ099>101-114>119-137>141-031730- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary-Candler-Bulloch-Effingham- Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham- Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh- Coastal McIntosh- 124 PM EDT Sat Jun 2 2018 ...SEVERE THUNDERSTORM WATCH 150 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and southeast Georgia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 2, 2:06 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Charleston SC
206 PM EDT SAT JUN 2 2018
GAZ114-137-021845-
Tattnall-Long-
206 PM EDT SAT JUN 2 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND TATTNALL
COUNTIES...
At 205 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Glennville, or 15 miles northeast of
Surrency, moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Glennville and Donald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3201 8195 3200 8181 3198 8180 3197 8174
3187 8176 3181 8169 3179 8165 3171 8162
3176 8195 3179 8195 3178 8198 3182 8202
3181 8203 3183 8206
TIME...MOT...LOC 1805Z 264DEG 18KT 3185 8198
MTESpecial weather statement, Jun 2, 3:29 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston SC
329 PM EDT SAT JUN 2 2018
GAZ137>141-022015-
Inland McIntosh-Coastal Liberty-Inland Liberty-Coastal McIntosh-Long-
329 PM EDT SAT JUN 2 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...MCINTOSH
AND LONG COUNTIES...
At 328 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Tibet to near
Townsend, and moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of these storms include...
Darien, Tibet, Jones, Wolf Island, Harris Neck, Eulonia, Valona and
Little Saint Simons Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3129 8141 3133 8144 3138 8155 3145 8162
3147 8161 3151 8166 3154 8166 3155 8169
3158 8170 3160 8173 3171 8171 3169 8146
3163 8117 3129 8131
TIME...MOT...LOC 1928Z 289DEG 19KT 3163 8167 3151 8155Special weather statement, Jun 2, 3:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
341 PM EDT SAT JUN 2 2018
GAZ088-SCZ040-042-022030-
Screven-Allendale-Hampton-
341 PM EDT SAT JUN 2 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...HAMPTON AND
ALLENDALE COUNTIES...
At 341 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Millett to
Woodcliff, and moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of these storms include...
Allendale, Sylvania, Estill, Fairfax, Hiltonia, Gifford, Newington
and Oliver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3295 8171 3304 8156 3307 8160 3309 8160
3308 8161 3310 8161 3316 8154 3311 8137
3312 8120 3311 8118 3276 8122 3254 8149
3251 8154 3267 8185
TIME...MOT...LOC 1941Z 284DEG 13KT 3312 8158 3272 8175The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:07 PM EDT | Special Weather Statement | CHS | Candler, Screven | 23 min |
| Jun 1, 8:33 PM EDT | Special Weather Statement | CHS | Bulloch, Effingham, Evans | 42 min |
| Jun 2, 6:38 AM EDT | River Flood Warning | CHS | Tattnall, Toombs | 4 days |
| Jun 2, 2:06 PM EDT | Special Weather Statement | CHS | Long | 39 min |
| Jun 2, 2:27 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long | 63 min |
| Jun 2, 3:29 PM EDT | Special Weather Statement | CHS | McIntosh | 46 min |
| Jun 2, 3:41 PM EDT | Special Weather Statement | CHS | Screven | 49 min |
| Jun 2, 4:14 PM EDT | Special Weather Statement | CHS | Bryan, Chatham | 46 min |
| Jun 2, 4:36 PM EDT | Special Weather Statement | CHS | Effingham | 39 min |
| Jun 2, 4:46 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 46 min |
| Jun 2, 4:59 PM EDT | Special Weather Statement | CHS | Chatham | 31 min |
| Jun 2, 7:40 PM EDT | River Flood Warning | CHS | Bryan, Bulloch, Chatham, Effingham | 7 days |
| Jun 2, 2:02 PM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 2, 3:37 PM EDT | Special Marine Warning | CHS | 113 min | |
| Jun 2, 4:36 PM EDT | Special Marine Warning | CHS | 84 min | |
| Jun 2, 4:55 PM EDT | Special Weather Statement | CHS | Beaufort | 35 min |
| Jun 2, 5:25 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 2, 5:39 PM EDT | Special Weather Statement | CHS | Beaufort | 51 min |
| Jun 2, 6:04 PM EDT | Special Marine Warning | CHS | 116 min | |
| Jun 2, 6:13 PM EDT | Special Weather Statement | CHS | Charleston, Dorchester | 32 min |
| Jun 2, 6:36 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 54 min |
| Jun 2, 7:19 PM EDT | Special Weather Statement | CHS | Berkeley | 26 min |
| Jun 2, 7:33 PM EDT | Special Weather Statement | CHS | Georgetown | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.